RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 6, Pages 141–150 (Mi fpm1264)  

This article is cited in 2 scientific papers (total in 2 papers)

Method of conformal mappings for calculation of electric currents in magnetospheres of compact stars

I. V. Oreshina, B. V. Somov

M. V. Lomonosov Moscow State University

Abstract: In the two-dimensional approximation with the method of conformal mapping, we analyze the magnetic-field structure in the magnetosphere of a compact star. The dependence of the solution on the input parameters of the model is investigated. The direct and reverse electric currents are calculated in the magnetosphere.

Full text: PDF file (553 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 172:6, 852–858

Bibliographic databases:

UDC: 517.54+524.3-17

Citation: I. V. Oreshina, B. V. Somov, “Method of conformal mappings for calculation of electric currents in magnetospheres of compact stars”, Fundam. Prikl. Mat., 15:6 (2009), 141–150; J. Math. Sci., 172:6 (2011), 852–858

Citation in format AMSBIB
\Bibitem{OreSom09}
\by I.~V.~Oreshina, B.~V.~Somov
\paper Method of conformal mappings for calculation of electric currents in magnetospheres of compact stars
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 6
\pages 141--150
\mathnet{http://mi.mathnet.ru/fpm1264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744996}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 172
\issue 6
\pages 852--858
\crossref{https://doi.org/10.1007/s10958-011-0228-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79651469344}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1264
  • http://mi.mathnet.ru/eng/fpm/v15/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Somov B.V., “Fast magnetic reconnection and particle acceleration in the non-equilibrium magnetosphere of a relativistic star”, Astronomy Reports, 55:11 (2011), 962–977  crossref  adsnasa  isi  elib
    2. Somov B.V., “A new scenario for impulsive bursts of hard electromagnetic radiation in space plasma”, Astronomy Letters, 37:10 (2011), 679–691  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:322
    Full text:94
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020